MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 14MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS 3.5 X 14MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Catalog Number 48552314
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw was being removed and tulip ripped off.I have only the tulip and am returning it.The surgical delay was ten minutes while they had to get the screw shank out.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment; the screw was confirmed visually to have a separated tulip head.Manufacturing files were reviewed and no anomalies were found.The threaded portion of the screw was not returned, only the tulip was retrieved.The exact root cause of the tulip disengagement is not determined.
 
Event or Problem Description

Brand Name
OASYS 3.5 X 14MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6015666
Report Number0009617544-2016-00412
Device Sequence Number13722812
Product Code KWP
UDI-Device Identifier04546540371683
UDI-Public(01)04546540371683
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48552314
Device Lot Number072737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR